Wagdy Gomaa El-Sayed
Wagdy Gomaa El-Sayed
Professor of pure mathematics, Faculty of science, Alexandria University
Verified email at alexu.edu.eg
TitleCited byYear
Existence theorems for some quadratic integral equations
J Banaś, M Lecko, WG El-Sayed
Journal of Mathematical Analysis and Applications 222 (1), 276-285, 1998
1111998
Nondecreasing solutions of a quadratic integral equation of Urysohn type
WG El-Sayed, B Rzepka
Computers & Mathematics with Applications 51 (6-7), 1065-1074, 2006
512006
Measures of noncompactness and solvability of an integral equation in the class of functions of locally bounded variation
J Banaś, WG El-Sayed
Journal of mathematical analysis and applications 167 (1), 133-151, 1992
441992
On the functional integral equations of mixed type and integro-differential equations of fractional orders
WG El-Sayed, AMA El-Sayed
Applied mathematics and computation 154 (2), 461-467, 2004
242004
On some fractional functional equations
AMA El-Sayed, WG El-Sayed, OL Moustafa
Pure Mathematics and Applications 6 (4), 321-332, 1995
221995
Solvability of Urysohn integral equation
WG El-Sayed, AA El-Bary, MA Darwish
Applied mathematics and computation 145 (2-3), 487-493, 2003
212003
A solution of a nonlinear integral equation
MA Abdou, WG El-Sayed, EI Deebs
Applied mathematics and computation 160 (1), 1-14, 2005
152005
Monotonic solutions of a class of quadratic singular integral equations of Volterra type
MM El Borai, WG El-Sayed, MI Abbas
Int. J. Contemp. Math. Sci 2 (2), 89-102, 2007
142007
Nonlinear functional integral equations of convolution type
WG El-Sayed
Portugaliae Mathematica 54 (4), 449-456, 1997
141997
Solvability of a neutral differential equation with deviated argument
WG El-Sayed
Journal of mathematical analysis and applications 327 (1), 342-350, 2007
122007
Solvability of Functional and Integral Equations in Some Classes of Integrable Functions
J Banaś, WG El-Sayed
Redakcja Wydawnictw Uczelnianych Politechniki Rzeszowskiej, 1993
91993
Functions of generalized bounded variation
JBWG El-Sayed
Zesz. Nauk.Politec. Rzesz. Poland, 91-110, 1991
8*1991
On an existence theorem for Urysohn integral equations via measure of noncompactness
AA El-Bary, MA Darwish, WG El-Sayed
Mathematical Sciences Research Journal 6 (9), 441-448, 2002
62002
Adomian decomposition method for solving fractional differential equations
MM El-Borai, WG El-Sayed, AM Jawad
Int Res J Eng Technol 2 (6), 295-306, 2015
52015
Exact Solutions for Time Fractional Coupled Whithambroer-Kaup Equations Via exp-Function Method
WGESRMAM M.M.El-Borai
Inter. Res.J.Eng.and Tech.(IRJET), 307-315, 2015
52015
Volterra-Stieltjes integral equation in reflexive Banach spaces
AMA El-Sayed, WG El-Sayed, AAHA El-Mowla
Electronic Journal of Mathematical Analysis and Applications 5 (1), 287-293, 2017
42017
Monotonic solutions of a nonlinear Volterra integral equation
JBWG El-Sayed
Aportaciones Matematicas en Memoria V.M.Onieva, 19-26., 1991
4*1991
Exact Solutions for Some Nonlinear Fractional Parabolic Equations
WGERMAM M. M.El-Borai
Inter.J.Adv.Eng.Res.(IJAER), 106–122, 2015
32015
Coupled systems of Chandrasekhar’s quadratic integral equations
WG El-Sayed
Electronic Journal of Mathematical Analysis and Applications 1 (10), 1-6, 2013
32013
Monotonic solutions for a nonlinear functional integral equations of convolution type
WG El-Sayed, EM El-Abad
JP Journal of Fixed Point Theory and Applications 7 (2), 2012
22012
The system can't perform the operation now. Try again later.
Articles 1–20